# SDR SWIA202157899

- Difficulty date: March 9, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT OVERWING EMER EXIT DOOR HAS NUT PLATES INSIDE BOTTOM OF DOOR CORRODED MARKED      (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED 23EA NUT PLATES ON RIGHT OVERWING EMERGENCY EXIT DOOR INSIDE BOTTOM OF DOOR. REF CRJ 200 SRM 51-45-00 TOOL # TUC 5657 CAL DUE 31-MAR-21
